# SDR YENA2024030600358

- Difficulty date: March 3, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 01327
- Aircraft time: 85,962 hours, 31,973 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#471, LGA-FLL. 'INFLIGHT REPORTED A LEVEL 3 FUME EVENT UPON ARRIVAL, STATING IT BEGAN AT TOP OF DESCENT UNTIL BLOCKIN; COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION B2. DECONTAMINATION LEVEL B WAS ACCOMPLISHED PER TSM 05-50-00-810-085B. A/C OK FOR SVC.'
